MathSciNet Relay Station
MathSciNet bibliographic data
MR291087 10D15
Shalika, J. A.; Tanaka, S. On an explicit construction of a certain class of automorphic forms. Amer. J. Math. 91 (1969), 1049–1076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement